# SDR ASAA1057718

- Difficulty date: April 19, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 4,504 hours, 1,330 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32895625
- Part serial: 11727
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 4,498 hours, 1,323 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIMBING THRU FL 330 DISCOVERED SPLIT OF 23SPI.  AT FL370 LEFT DUCT IS 43PSI RIGHT IS 21PSI.  N1 AT 91 PERCENT N2 AT 94.4 SAT= 44C TAT= 16C.  ENGINES ARE MATCHED PARAMETERS OTHER THAN DUCT PRESSURE.  PRESSURIZATION NORMAL.  DUCT PRESSURES CONVERGED TO SAME PRESSURE OF 42 PSI AFTER 1.5 HOURS.  PERFORMED ENG BLEED AIR SYS HEATH CHECK & PRECOOLER CONT.  VLV SYS HEATH CHECK REF MM 36 11 00 700 801 & 36 12 00 700 801.  FOUND THE PRECOOLER CONTROL VALVE FAILING TEST G 14.  REPLACED PRECOOLER CONT VLV REF MM 36 12 02 RE-ACCOMPLISHED PRECOOLER CONT VLV TEST & VLV NOW CHECKS GOOD.  ENG BLEED AIR SYS, ALL CHECKS GOOD.
